계명대학교 의학도서관 Repository

Thiazide 복용 중인 고혈압 환자에서 발생한 Allopurinol 과민증후군 2예

Metadata Downloads
Author(s)
송현정김창욱이규석
Publication Year
2005
Keyword
Allopurinol hypersensitivity syndromeThiazide
Abstract
Allopurinol hypersensitivity syndrome (AHS) is a tate immunologic reponse to allopurinol, cha-racterized by multiple findings such as skin rash, fever, hepatic dysfunction, decreased renal function, leukocytosis and eosinophilia. The risk developing AHS tend to increase in patients receiving thiazide therapy or in those who have a pre-existing renal disease. We report two cases of AHS in patients who were taking thiazide medication due to hypertension and underlying renal disease. They developed an erythematous skin rash, fever, renal dyfunction, and eosinophilia after allopurionol therapy.
Alternative Title
Two Cases of Allopurinol Hypersensitivity Syndrome in Patients Receiving Thiazide Therapy due to Hypertension
Department
Dept. of Dermatology (피부과학)
Publisher
School of Medicine
Citation
대한피부과학회지, Vol.43(10) : 1426-1429, 2005
Type
Article
ISSN
0494-4739
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39789
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.